# SDR CA091027001

- Difficulty date: September 30, 2008
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 8,153 hours
- Engine: Pwa PT6A60A
- System (JASC): 3210 · Main Landing Gear
- Part: Axle
- Part number: 101810045601
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OVERHAULED LANDING GEAR WAS BEING INSTALLED,  UPON REMOVAL OF THE BOLT WHICH SECURES THE BRAKE ANTI-ICE ASSY TO THE GEAR, THE HOLE IN THE GEAR WAS FOUND TO BE ELONGATED BEYOND LIMITS AND WAS ASSEMBLED USING WHAT APPEARED TO BE STRUCTUAL ADHESIVE OR METAL SET TO FILL THE HOLE.  NEW GEAR WAS ORDERED AND INSTALLED AND GEAR WAS RETURNED TO SELLER.  (TC 20091027001)
